# SDR SWIA200413472

- Difficulty date: June 18, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 13,748 hours, 20,773 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT MAIN GEAR WOULD NOT RETRACT.  RE-ADJUSTED BOTH MAIN GEAR DOOR SEQUENCE VALVES PER MM 32-32-04 PG 503.  OPERATIONAL CHECK OK.
